Complutense University Library

On the connection between real and complex interpolation of quasi-Banach spaces

Cobos, Fernando and Peetre, Jaak and Persson, Lars Erick (1998) On the connection between real and complex interpolation of quasi-Banach spaces. Bulletin des sciences Mathematiques, 122 (1). pp. 17-37. ISSN 0007-4497

[img] PDF
Restricted to Repository staff only until 2020.

905kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0007449798800754

View download statistics for this eprint

==>>> Export to other formats

Abstract

We describe a new approach to interpolate by the complex method quasi-Banach couples formed by real-intermediate spaces. End-point cases are also considered, and applications are given to function spaces and to operator spaces.


Item Type:Article
Uncontrolled Keywords:Banach couples; quasi-Banach spaces; function spaces; Schatten classes; complex interpolation
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15322
References:

BERGH (J.) and LOFST~OM (J.). - Inferpolation Spaces. An introduction. - Berlin, Springer, 1976.

BERNAL (A.) and CERD~ (J.). - Complex interpolation of quasi-Banach spaces with an A-convex containing space, Ark. COBOS (F.), KUHN (T.) and PEETRE (J.). - Schatten-von Neumann classes of multilinear forms, Duke Math. .I., 65, 1992, p. 121-156.

CWICKEL (M.), MILMAN (M.) and SAGHER (Y.). - Complex interpolation of some quasi-Banach spaces. J. Funct. Anal., 65, 1986, p. 339-347.

CWIKEL (M.) and SAGHER (Y.). - Relation between real and complex interpolation spaces, Indiana Univ. Math. J., 36, 1987, p. 905-912.

FEFFERMAN(C .), RIVI&RE (N. M.) and SAGHER( Y.). - Interpolation between H,, spaces, the real method, Truw Amer. Math. Sot., 191, 1974, p. 75-81.

JANSON (S.) and JONES (P.). - Interpolation between H,, spaces, the complex method, 1. Funct. Anal., 48, 1982, p. 58-80.

KRBE (P.). - Interpolation d’espaces vectoriels qui ne sont ni norm&s, ni complets. Applications, Ann. Iwt. Fourier, 17, 1967, p. 137-174.

PEETRE (J.). - Locally analytically pseudo-convex topological vector spaces, Studia Math., 73, 1982, p. 253-262.

PIETSCH(A .). - Eingenvalues und s-numbers. - Cambridge, Cambridge Univ. Press, 1987.

PISIER (G.). - The B-t-Functional for the interpolation couple (Ll (A”). L, (Al)), J. Approximation Theory, 73, 1993, p. 106-I 17.

RIVIBRE (N. M.). - Interpolation Theory in s-Banach Spaces, Dissertation, Univ. of Chicago, 1966.

ABACCO VIGNATI (A.). - Complex interpolation for families of quasi-Banach spaces, Indiana Univ. Math. J., 37, 1988, p. l-21.

TRIEBEL (H.). - Interpolation Theory, Function Spaces. Diflerential Operutors. - Amsterdam, North-Holland, 1978.

Deposited On:23 May 2012 09:11
Last Modified:06 Feb 2014 10:21

Repository Staff Only: item control page